# SDR USAAF97098

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6040681
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FL 1239 PILOT REPORTED THAT THE FIRST CLASS FLOOR LEVEL LIGHTING WAS INOP.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY.  OPS CEHCK GOOD.  (M)
